# SDR 2007UALA01867

- Difficulty date: June 7, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 67,378 hours, 8,188 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOP AT ROW 26R, AFT CREW REST AREA, ROW 46L & DOOR 3R.  [06-22-07]  RELAMPED.
